Advertisement

Mathematische Annalen

, Volume 143, Issue 2, pp 103–108 | Cite as

The fourier coefficients of continuous functions of bounded variation

  • Jamil A. Siddiqi
Article

Keywords

Fourier Continuous Function Fourier Coefficient Bounded Variation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Banach, S.: Théorie des opérations linéaires. Warszawa 1932.Google Scholar
  2. [2]
    Siddiqi, J. A.: Math. Z.61, 79–81 (1954).Google Scholar
  3. [3]
    Wiener, N.: Massachusetts J. Math.3, 72–94 (1924).Google Scholar
  4. [4]
    Zygmund, A.: Trigonometric series vol.1, Cambridge 1959.Google Scholar

Copyright information

© Springer-Verlag 1961

Authors and Affiliations

  • Jamil A. Siddiqi
    • 1
  1. 1.Heidelberg

Personalised recommendations